Alert archive / Kansas / High Wind Warnings in 2006

High Wind Warning 2, NWS Hastings, NE

April 15, 20064 counties in Kansas

NWS Hastings, NE issued this high wind warning at Apr 15, 2006, 2:01 PM CDT for 4 counties in Kansas. It took effect at Apr 15, 2006, 2:07 PM CDT. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2006, 2:01 PM CDT (19:01 UTC)
In effect from
Apr 15, 2006, 2:07 PM CDT
Expired
Apr 15, 2006, 4:00 PM CDT
In force
113 min
Issued by
NWS Hastings, NE

Counties Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS

The radar

The Grand Island radar (KUEX), 99 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2006-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2006-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3836 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGID 151901
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
201 PM CDT SAT APR 15 2006

...STRONG WEST WINDS EXPECTED THIS AFTERNOON AND EVENING...

KSZ005-006-017-018-152100-
/O.NEW.KGID.HW.W.0002.060415T1901Z-060415T2100Z/
/O.EXT.KGID.WI.Y.0013.060415T2100Z-060416T0200Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
PLAINVILLE...STOCKTON...OSBORNE
201 PM CDT SAT APR 15 2006

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE
WIND ADVISORY IS NOW IN EFFECT FROM 4 PM CDT UNTIL 9 PM CDT THIS
EVENING.

STRONG WEST WINDS WILL SPREAD EAST ACROSS PORTIONS OF NORTH
CENTRAL KANSAS THIS AFTERNOON. SUSTAINED WEST WINDS OF 35 TO 40
MPH...WITH GUSTS UP TO 65 MPH ARE EXPECTED BETWEEN 2 PM AND 4 PM
CDT. AREAS OF BLOWING DUST CAN BE EXPECTED WITH THESE STRONG
WINDS. SUSTAINED WINDS WILL WILL DECREASE AFTER 4 PM TO 25 TO 35
MPH...WITH GUSTS TO AROUND 45 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

NEZ060-061-072>074-082>084-152100-
/O.CON.KGID.WI.Y.0013.000000T0000Z-060416T0200Z/
DAWSON-BUFFALO-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-FRANKLIN-
INCLUDING THE CITIES OF...LEXINGTON...KEARNEY...ELWOOD...
HOLDREGE...MINDEN...BEAVER CITY...ALMA...FRANKLIN
201 PM CDT SAT APR 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

WINDY CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON AND EARLY
EVENING HOURS. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH ARE EXPECTED
DURING THE AFTERNOON AND EVENING...WITH GUSTS UP TO 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
2 follow-up statements
000 
WWUS73 KGID 151911 CCA
NPWGID

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
207 PM CDT SAT APR 15 2006

CORRECTED TYPOGRAPHICAL ERROR

...STRONG WEST WINDS EXPECTED THIS AFTERNOON AND EVENING...

KSZ005-006-017-018-152100-
/O.COR.KGID.HW.W.0002.060415T1907Z-060415T2100Z/
/O.COR.KGID.WI.Y.0013.060415T2100Z-060416T0200Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
PLAINVILLE...STOCKTON...OSBORNE
207 PM CDT SAT APR 15 2006

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE
WIND ADVISORY IS NOW IN EFFECT FROM 4 PM CDT UNTIL 9 PM CDT THIS
EVENING.

STRONG WEST WINDS WILL SPREAD EAST ACROSS PORTIONS OF NORTH
CENTRAL KANSAS THIS AFTERNOON. SUSTAINED WEST WINDS OF 35 TO 40
MPH...WITH GUSTS UP TO 65 MPH ARE EXPECTED BETWEEN 2 PM AND 4 PM
CDT. AREAS OF BLOWING DUST CAN BE EXPECTED WITH THESE STRONG
WINDS. SUSTAINED WINDS WILL DECREASE AFTER 4 PM TO 25 TO 35
MPH...WITH GUSTS TO AROUND 45 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

NEZ060-061-072>074-082>084-152115-
/O.CON.KGID.WI.Y.0013.000000T0000Z-060416T0200Z/
DAWSON-BUFFALO-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-FRANKLIN-
INCLUDING THE CITIES OF...LEXINGTON...KEARNEY...ELWOOD...
HOLDREGE...MINDEN...BEAVER CITY...ALMA...FRANKLIN
207 PM CDT SAT APR 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

WINDY CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON AND EARLY
EVENING HOURS. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH ARE EXPECTED
DURING THE AFTERNOON AND EVENING...WITH GUSTS UP TO 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
000 
WWUS73 KGID 152103
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
403 PM CDT SAT APR 15 2006

...STRONG WEST WINDS EXPECTED THIS AFTERNOON AND EVENING...

KSZ005-006-017-018-160200-
/O.EXP.KGID.HW.W.0002.000000T0000Z-060415T2100Z/
/O.CON.KGID.WI.Y.0013.000000T0000Z-060416T0200Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
PLAINVILLE...STOCKTON...OSBORNE
403 PM CDT SAT APR 15 2006

...HIGH WIND WARNING HAS EXPIRED...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

WINDY CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING HOURS.
SUSTAINED WIND SPEEDS OF 25 TO 35 MPH ARE EXPECTED...WITH GUSTS
UP TO 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

NEZ060-061-072>074-082>084-160200-
/O.CON.KGID.WI.Y.0013.000000T0000Z-060416T0200Z/
DAWSON-BUFFALO-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-FRANKLIN-
INCLUDING THE CITIES OF...LEXINGTON...KEARNEY...ELWOOD...
HOLDREGE...MINDEN...BEAVER CITY...ALMA...FRANKLIN
403 PM CDT SAT APR 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

WINDY CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING HOURS.
SUSTAINED WIND SPEEDS OF 25 TO 35 MPH ARE EXPECTED...WITH GUSTS
UP TO 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

HEINLEIN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this high wind warning went out at Apr 15, 9:53 AM CDT, 4 hours 8 minutes earlier.

Area forecast discussion, Apr 15, 9:53 AM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
953 AM CDT SAT APR 15 2006

.DISCUSSION...QUICK UPDATE TO INCREASE WIND SPEEDS AND ISSUE A
WIND ADVISORY FOR AREAS WEST AND SOUTHWEST. WIND WITH HIGH
MOMENTUM WILL BE MIXED DOWN BY AFTERNOON.

&&

.PREV DISCUSSION... (ISSUED 358 AM CDT SAT APR 15 2006)

DISCUSSION...THIS FORECAST DEALS PRIMARILY WITH THE RISK OF
SEVERE TODAY...WITH THE OUTLIER OF WIND PROBLEMS AS WELL.

A LOT GOING ON. NAM STILL THE SLOWEST AND BELIEVE IT TO BE TOO SLOW
GIVEN LIGHTNING STRIKES JUST WEST OF I-25 NEAR PUEBLO AT 08Z.
CENTER OF UPPER LEVEL LOW PRESSURE APPROACHING SOUTHEAST UTAH.
NAM ALSO WAY TOO HIGH ON LOW LEVEL MOISTURE. IT FORECASTS SURFACE
DEW POINTS WELL INTO THE 60S WITH H85 DEW POINTS NEAR 15C. THERE
IS NOTHING IN THE LOW LEVEL MOISTURE ANALYSIS TO SUGGEST THIS WILL
HAPPEN...AND WE MAY WELL MIX THE LOWER ATMOSPHERE FURTHER AND THUS
WATER DOWN WHAT LOW LEVEL MOISTURE WE WILL HAVE. GFS HAS MUCH
BETTER HANDLE ON MOISTURE...AS DOES THE 06Z RUC.

WHILE A VAST MAJORITY OF THE CWFA IS CONSIDERED A MODERATE RISK FOR
SEVERE WEATHER...THIS FORECAST KEEPS SEVERE POTENTIAL CONFINED TO THE
NORTHERN/EASTERN 1/2 OF THE CWFA...AND THAT MAY TOO GENEROUS.
PRIMARY REASONS ARE SPEED OF THE SYSTEM...WEAK MOISTURE PARAMETERS
AND INITIAL CAPPING. AM TRENDING TOWARD THE QUICKER GFS/RUC IDEAS
AT THIS TIME.

SCENARIO SHOULD UNFOLD WITH DRY LINE SURGE AROUND 18Z REALLY PUSHING
THROUGH THE SOUTHWEST 1/4 TO 1/3 OF THE CWFA. THIS RAPID PUSH MAY
WARRANT WIND ADVISORY IN THE SOUTHWEST ZONES. RUC/ETA BOTH SUGGEST
STRONG H85 WINDS WELL ALIGNED IN THE LATE MORNING AND EARLY
AFTERNOON...BUT 06Z ETA DOES NOT KEEP THINGS GOING IN THE LATE
AFTERNOON (AT LEAST NOT NECESSARILY ADVISORY LEVEL WINDS). DAY SHIFT
WILL HAVE TO MONITOR WIND SITUATION...AS CONFIDENCE IS JUST A BIT
LOW ON THIS SHIFT REGARDING THE TIMING AND LOCATION OF STRONGEST
WINDS LATER TODAY.

AS THE DRY LINE RIFLES EAST...STRONG UPPER SUPPORTED ASCENT WILL
OVERCOME THE AREA. THIS SHOULD BE ENOUGH FOR SCATTERED
THUNDERSTORM DEVELOPMENT...ESPECIALLY ACROSS THE EASTERN/NORTHERN
CWFA. AS MENTIONED YESTERDAY...THIS LOOKS A LOT LIKE THE MARCH
30TH EVENT WITH TURNED OUT TO BE MARGINALLY SEVERE HAIL AND SOME
WIND EVENTS. BEST SHEAR IS EAST OF THE CWFA BY 00Z...AND ONLY
FAVORS THE CWFA IN THE AFTERNOON HOURS. TORNADO RISK APPEARS SMALL
WITH LIMITED DISCRETE SUPERCELLS AND ONLY A SMALL WINDOW OF
OPPORTUNITY. MAIN RISK MAY BE JUST TO THE NORTH DEPENDING ON HOW THIS
STORM WRAPS UP...AND TO THE EAST IN DEEP LAYER SHEAR AND BETTER
MOISTURE DURING EVENING. MODERATE RISK FROM SPC PRECLUDES ANY
LARGE DEVIATION AND WILL KEEP SEVERE MENTION...BUT BELIEVE THERE
IS CAUSE FOR SOME DOUBTS REGARDING WIDESPREAD EVENT OVER THE
HASTINGS CWFA. WE WILL KNOW MORE IN ABOUT 15 HOURS.

RISK FOR SEVERE WEATHER SHOULD PASS/END BY MID EVENING LEAVING
THE CWFA IN FOR A BREEZY/WINDY NIGHT WITH SOME LINGERING SHOWERS.
NAM STILL THE SLOWEST AND LINGERS SHOWERS IN THE EASTERN CWFA
EARLY SUNDAY MORNING. WILL LEAVE DRY FOR NOW...CLOUDS WILL
ENCOMPASS MUCH OF THE CWFA AT SUNRISE ON EASTER SUNDAY WITH
BRISK WINDS ACROSS THE BOARD. WINDS WILL SLOWLY LESSEN FROM
WEST TO EAST THROUGHOUT THE DAY...WITH CLOUDS DOING JUST THE
SAME.

MONDAY LOOKS LIKE A NICE ONE AGAIN. MODELS CONTINUE TO DEPICT
SYSTEM ALONG ABOUT TUESDAY/WEDNESDAY WILL CONTAIN A LARGE
PART OF ITS ENERGY WITH THE UPPER LOW ACROSS THE NORTHERN
PLAINS. THOUGH COOLER...THIS GENERALLY IS NOT A FAVORED
TRACK FOR MUCH IN THE WAY OF PRECIPITATION.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NEZ060-NEZ061-
     NEZ072-NEZ073-NEZ074-NEZ082-NEZ083-NEZ084.

KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ005-KSZ006-
     KSZ017-KSZ018.

&&

HEINLEIN
Hazardous weather outlook, Apr 15, 11:57 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1157 AM CDT SAT APR 15 2006

NEZ039>041-046>049-062>064-161200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-HALL-HAMILTON-
YORK-
1157 AM CDT SAT APR 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED BETWEEN 3 AND
8 PM TODAY. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS IN EXCESS
OF 60 MPH WILL BE THE MAIN HAZARDS. A SMALL...BRIEF TORNADO IS
ALSO POSSIBLE...MAINLY EAST OF FULLERTON AND NORTH OF OSCEOLA.

THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO
EXTREME CATEGORY THROUGH THE EVENING...DUE TO STRONG WINDS...
WARM TEMPERATURES...AND LOW RELATIVE HUMIDITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM 3 PM TO 8 PM.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

NEZ077-087-161200-
FILLMORE-THAYER-
1157 AM CDT SAT APR 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED BETWEEN 3
AND 8 PM TODAY. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS IN
EXCESS OF 60 MPH WILL BE THE MAIN HAZARDS.

THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO
EXTREME CATEGORY THROUGH THE EVENING...DUE TO STRONG WINDS...
WARM TEMPERATURES...AND LOW RELATIVE HUMIDITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE BETWEEN 3 PM AND 8 PM THIS
AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ007-019-NEZ075-076-085-086-161200-
JEWELL-MITCHELL-ADAMS-CLAY-WEBSTER-NUCKOLLS-
1157 AM CDT SAT APR 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED BETWEEN 3
AND 8 PM TODAY. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS IN
EXCESS OF 60 MPH WILL BE THE MAIN HAZARDS.

THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO
EXTREME CATEGORY THROUGH THE EVENING...DUE TO STRONG WINDS...
WARM TEMPERATURES...AND LOW RELATIVE HUMIDITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE BETWEEN 3 PM AND 8 PM THIS
AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005-006-017-018-NEZ072>074-082>084-161200-
PHILLIPS-SMITH-ROOKS-OSBORNE-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-
FRANKLIN-
1157 AM CDT SAT APR 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN ISOLATED STRONG OR SEVERE THUNDERSTORM IS POSSIBLE THIS
AFTERNOON. THE MAIN HAZARDS WILL BE WIND GUSTS OVER 60 MPH AND
HAIL THE SIZE OF QUARTERS. A WIDESPREAD OUTBREAK OF SEVERE
WEATHER IS NOT EXPECTED.

THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO
EXTREME CATEGORY THROUGH THE EVENING...DUE TO STRONG WINDS...
WARM TEMPERATURES...AND LOW RELATIVE HUMIDITIES.

SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED THIS
AFTERNOON AND EVENING WITH GUSTS UP TO 45 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE FROM 2 PM TO 6 PM THIS AFTERNOON.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

NEZ060-061-161200-
DAWSON-BUFFALO-
1157 AM CDT SAT APR 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN ISOLATED STRONG OR SEVERE THUNDERSTORM IS POSSIBLE THIS
AFTERNOON. THE MAIN HAZARDS WILL BE WIND GUSTS OVER 60 MPH AND
HAIL THE SIZE OF QUARTERS. A WIDESPREAD OUTBREAK OF SEVERE
WEATHER IS NOT EXPECTED.

THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO
EXTREME CATEGORY THROUGH THE EVENING...DUE TO STRONG WINDS...
WARM TEMPERATURES...AND LOW RELATIVE HUMIDITIES.

SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED THIS
AFTERNOON AND EVENING WITH GUSTS UP TO 45 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE FROM 2 PM TO 6 PM THIS AFTERNOON.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HEINLEIN

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:27 AM CDTWind AdvisoryGIDOsborne, Phillips, Rooks, Smith13 hr

Nearby

High Wind Warnings in Kansas, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.